# SDR FDEA201207232654

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 1640 NEAR RBL 57 UPPER ANGLE WITH CORROSION AROUND FASTENER HOLE.  R & R IAW DWG 146N5109 SHT 1, REV A.  REPAIR IS MAJOR.
